# SDR ASOA201000175

- Difficulty date: February 3, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,042 hours, 22,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WL 103.5 RBL 27.50 AND RBL 36.20 HAS NDT INDICATION NOTED APPROX .250" IN LENGTH 90 PERCENT.  UPON REMOVAL OF FASTENERS IN STEP 3 OF MAINT ACTION OF MWC 315 FOUND 2EA INTERPITCHED RIVETS IN Z-MEMBER WHICH WERE GIVING NDT INDICATIONS REPAIRED IAW REO 601R-53-61-3520. REQUIRES PRIMER AND PAINT.  PRIMED AND PAINTED REPAIRED AREAS IAW REO NR 601R-53-61-3520 STEP 4. INSTALLATION OF PLT214-5/PLT214-6 BLIND BOLTS INSTEAD OF MS204-70A5 RIVETS ON PRESSURE BULKHEAD COMPLETED IAW REO 601R-53-61-3521 AND MEETS WITH ALL ITS REQUIREMENTS.  DISPOSITION FOR LOW PITCH CONDITION ON BULKHEAD IS COMPLETED IAW REO 601R-53-61-3520 AND MEETS WITH ALL ITS REQUIREMENTS.
